# SDR IPXA2020052955875

- Difficulty date: May 28, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 62,891 hours, 20,986 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Corroded
- Location: Flap Tranmitter
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A, EMERGENCY DECLARED, LANDED W/O INCIDENT, FAA NOTIFIED. TE FLAP ASYM WHEN SELECTING FLAPS 5.  LANDED WITH FLAPS 1 INDICATED.  C/W FIM 27-51-00-815-811 AND FIM 27-51-00-815-819 NO FAULTS FOUND.  DURING MAINTENANCE, FOUND LIGHT CORROSION ON CONNECTOR OF TRANSMITTER NR 4.  CLEANED CONNECTOR AND OPS CHECK GOOD PER AMM 27-51-45-822-161.
